# SDR ABXA020154

- Difficulty date: September 4, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 52,715 hours, 50,250 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Part number: 1808491
- Condition: Defective
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL WHILE AT TAKE-OFF POWER. PERFORMED ENGINE RUN, OPERATED BOTH PACKS FROM APU AND ENGINES. NO SMELL NOTED. VISUALLY INSPECTED PNEUMATIC DUCTING, NO DEFECTS NOTED. CHECKED ACM OILS AND REPLACED COALESCER BAGS IAW DC-9 MM PROCEDURES.
